# SDR ABXA9500308

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140027
- Condition: Buckled
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND SKIN JUST ABOVE LEFT FORWARD CORNER OF FORWARD NOSE GEAR DOOR BUCKLED.  REPAIRED SKIN IAW ABX REA D953-11207-MR.
